About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 185249, 16 pages
http://dx.doi.org/10.1155/2012/185249
Research Article

Metric Subregularity for Subsmooth Generalized Constraint Equations in Banach Spaces

1Department of Mathematics, Yunnan University, Kunming, Yunnan 650091, China
2Basic Flight Training Base, Aviation University of Air Force, Changchun, Jilin 130022, China
3School of Science, Kunming University of Science And Technology, Kunming, Yunnan 650500, China

Received 13 October 2012; Accepted 23 November 2012

Academic Editor: Jian-Wen Peng

Copyright © 2012 He Qinghai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

He Qinghai, Yang Ji, and Zhang Binbin, “Metric Subregularity for Subsmooth Generalized Constraint Equations in Banach Spaces,” Journal of Applied Mathematics, vol. 2012, Article ID 185249, 16 pages, 2012. doi:10.1155/2012/185249